# SDR R61A201701160049

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 34,249 hours, 21,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN L1 DOOR OPEN INDICATION. AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT. MAINTENANCE ADJUSTED L1 EXTERIOR STEP GAP IAW AMM AND OPS CHECKED GOOD.
